MAUDE Adverse Event Report: PERFUSION SYSTEMS CANNULA 88020 ART CUR TIP 20FR; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO

PERFUSION SYSTEMS CANNULA 88020 ART CUR TIP 20FR; CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Model Number 88020
Medical Device Problem Codes Obstruction of Flow (2423); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during use of the dlp curved tip arterial cannula, a pressure drop was observed.The tip of the cannula was found to be kinked, resulting in only 25% of the lumen being available.The surgeon verified the position of the cannula and then decided to change it.Upon removal; the kinked tip and reduced lumen were confirmed.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Medtronic received additional information that the cannula was not heated or cooled prior to use.The kink was not in the location of the sutures.It was located at the tip of the cannula.Medtronic received additional information that the aortic pressure rose to 42% for a theoretical patient flow rate of 2.5 l/min.It noticed that the cannula was folded at its end, causing an obstruction of three-quarters of the lumen of the cannula.Correction d.3 mfr name and mfr city medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Device evaluation summary: visual inspection shows evidence of a deformity in the tip and cracks in the connector.Reason for the return was confirmed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional info h6: annex d code updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CANNULA 88020 ART CUR TIP 20FR
Common Device Name
CATHETER, CANNULA AND TUBING, VASCULAR, CARDIO
Manufacturer (Section D)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer (Section G)
PERFUSION SYSTEMS
7611 northland dr
brooklyn park MN 55428
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22662448
Report Number2184009-2025-00895
Device Sequence Number7607566
Product Code DWF
UDI-Device Identifier00643169485624
UDI-Public(01)00643169485624(17)261221(10)2023121011
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K840002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number88020
Device Catalogue Number88020
Device Lot Number2023121011
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2025
Supplement Date Received by Manufacturer07/30/2025
09/04/2025
11/21/2025
Initial Report FDA Received Date07/30/2025
Supplement Report FDA Received Date08/26/2025
10/01/2025
11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown